# SDR 07FDEA02491

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON FUSELAGE SKIN INTERIOR BETWEEN LONGERON 50R AND 49R, STA 1501 TO 1520.  REMOVED AND REPLACED L51R END FITTINGS IAW DC-10/MD-10 SRM 51-35-01 VOL II.
